MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H74939335150610
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was fractured.A guidezilla ii guide extension catheter was selected for use in the anterior descending branch.During the procedure, it was noted that the device was fractured.The procedure was completed with another of the same device.There were no patient complications, and the patient was stable after the procedure.
 
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6).E1 initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6).E1 initial reporter phone: (b)(6).Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned the conclusion code of adverse event related to procedure following a review of the reported event details, available information, and product record review.In this case the device was not returned for product analysis therefore limiting the identification of a most probable cause of the reported event.The issue could be related to an excessive force applied to the device during procedure, as well as operational factors such as handling/technique, causing the reported event.
 
Event or Problem Description
It was reported that the device was fractured.A guidezilla ii guide extension catheter was selected for use in the anterior descending branch.During the procedure, it was noted that the device was fractured.The procedure was completed with another of the same device.There were no patient complications, and the patient was stable after the procedure.It was further reported that the fractured part did enter the body, but it did not detach completely and was completely removed.

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24815587
Report Number2124215-2026-19013
Device Sequence Number9686958
Product Code DQY
UDI-Device Identifier08714729939467
UDI-Public(01)08714729939467(17)270702(10)36881061
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939335150610
Device Catalogue NumberH74939335150610
Device Lot Number0036881061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/13/2026
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale
Patient Weight65 KG